# SDR 06FDEA03726

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TELESCOPIC DUCT CUTOUT UPPER O/B CORNER FOUND CRACKED AS MARKED.   LT WING TELESCOPIC DUCT CUTOUT UPPER O/B CORNER CRACK REPAIRED AS PER EA 1-5740-  104739, WING-   LEADING EDGE AND LEADING EDGE DEVICES- LEFT- HEAD FIX LEADING EDGE SKIN REPAIR   XORS=   464.00 THROUGH XORS= 470.200. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
